# SDR JJBA20220413014

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 45,475 hours, 28,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 744437
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LEFT EMERGENCY HATCH INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT LEFT EMERGENCY HATCH. OPS CHECK SAT.
